# SDR VNAA 202105169994

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180245
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CORRODED AROUND PANELS 832FL, 832DL, 832BL AND 832AB.  LOCATED AND DRILLED NEW SERVICEABLE SKIN AND INSTALLED NUTPLATES IAW CRJ 700 SRM 51-40-11-001-001-A01,51-42-06-001-001-A01 AND 51-45-00-001-001-A01 REV 38 DATED JUL25/2020.
